Reachability of locational Nash equilibria

UNCG Author/Contributor (non-UNCG co-authors, if there are any, appear on document)
Joyendu Bhadury, Professor, Information Systems and Supply Chain Management (Creator)
The University of North Carolina at Greensboro (UNCG )
Web Site:

Abstract: This paper examines the location of duopolists on a tree. Given parametric prices, we first delineate necessary and sufficient conditions for locational Nash equilibria on trees. Given these conditions, we then show that Nash equilibria, provided they exist, can be reached in a repeated sequential relocation process in which both facil-ities follow short-term profit maximization objectives.

Additional Information

OR Spektrum, Vol. 20, 101-107. DOI: 10.1007/BF01539861
Language: English
Date: 1997
Competitive location model, Nash equilibria, stability, reachability

Email this document to